# SDR R61A2020122100918

- Difficulty date: November 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 31,301 hours, 19,554 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 17013633001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FITTING AT FR 16Y -34 INCHES.  R & R FITTING AT FR 16 Y-34 PER SRM 51-43-03.
